# SDR VNAA0601003

- Difficulty date: January 2, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,926 hours, 3,818 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T48P01
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 3,926 hours, 3,818 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CREW REPORTED THAT THE NR 1 ENGINE OIL PRESSURE DROPPED ON FINAL APPROACH TO 17 PSI WITH N1 AT 67 PERCENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AGB/IDG CARBON SEAL.  OIL LEAK AND CONSUMPTION CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
